Alert archive / Washington / Gale Watches in 2021
Gale Watch 12, NWS Seattle, WA
NWS Seattle, WA issued this gale watch at Feb 9, 2021, 2:05 PM PST. It took effect at Feb 11, 2021, 12:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 9, 2021, 2:05 PM PST (22:05 UTC)
- In effect from
- Feb 11, 2021, 12:00 AM PST
- Expired
- Feb 10, 2021, 2:46 AM PST
- In force
- Issued by
- NWS Seattle, WA
The text
As transmitted.
512 WHUS76 KSEW 092205 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 205 PM PST Tue Feb 9 2021 PZZ133-100615- /O.CAN.KSEW.SC.Y.0035.000000T0000Z-210210T0800Z/ /O.UPG.KSEW.GL.A.0011.210210T0800Z-210210T2000Z/ /O.NEW.KSEW.GL.W.0016.210210T0900Z-210212T1900Z/ Northern Inland Waters Including The San Juan Islands- 205 PM PST Tue Feb 9 2021 ...GALE WARNING IN EFFECT FROM 1 AM WEDNESDAY TO 11 AM PST FRIDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Northeast winds 25 to 35 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...From 1 AM Wednesday to 11 AM PST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ130-100615- /O.CAN.KSEW.SC.Y.0035.000000T0000Z-210209T2300Z/ /O.NEW.KSEW.SC.Y.0036.210210T1000Z-210211T0800Z/ /O.NEW.KSEW.GL.A.0012.210211T0800Z-210212T0200Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 205 PM PST Tue Feb 9 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM WEDNESDAY TO MIDNIGHT PST WEDNESDAY NIGHT... ...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... * WHAT...For the Small Craft Advisory, east winds 15 to 30 kt. For the Gale Watch, east winds 25 to 35 kt possible. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Small Craft Advisory, from 2 AM Wednesday to midnight PST Wednesday night. For the Gale Watch, from late Wednesday night through Thursday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ150-170-100615- /O.CAN.KSEW.SC.Y.0035.000000T0000Z-210209T2300Z/ /O.NEW.KSEW.SC.Y.0036.210210T1000Z-210211T0800Z/ /O.NEW.KSEW.GL.A.0012.210211T0800Z-210212T0200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- 205 PM PST Tue Feb 9 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM WEDNESDAY TO MIDNIGHT PST WEDNESDAY NIGHT... ...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...For the Small Craft Advisory, northeast winds 150 to 30 kt. For the Gale Watch, east winds 25 to 35 kt possible. * WHERE...Coastal Waters From Cape Flattery To James Island Out 10 Nm and Coastal Waters From Cape Flattery To James Island 10 To 60 Nm. * WHEN...For the Small Craft Advisory, from 2 AM Wednesday to midnight PST Wednesday night. For the Gale Watch, from late Wednesday night through Thursday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ131-132-100615- /O.NEW.KSEW.SC.Y.0036.210210T1000Z-210211T0800Z/ /O.NEW.KSEW.GL.A.0012.210211T0800Z-210212T0200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 205 PM PST Tue Feb 9 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM WEDNESDAY TO MIDNIGHT PST WEDNESDAY NIGHT... ...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... * WHAT...For the Small Craft Advisory, northeast winds 15 to 30 kt. For the Gale Watch, northeast winds 25 to 35 kt possible. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Small Craft Advisory, from 2 AM Wednesday to midnight PST Wednesday night. For the Gale Watch, from late Wednesday night through Thursday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
2 follow-up statements
272 WHUS76 KSEW 100444 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 844 PM PST Tue Feb 9 2021 PZZ133-101300- /O.CON.KSEW.GL.W.0016.210210T0900Z-210212T1900Z/ Northern Inland Waters Including The San Juan Islands- 844 PM PST Tue Feb 9 2021 ...GALE WARNING REMAINS IN EFFECT FROM 1 AM WEDNESDAY TO 11 AM PST FRIDAY... * WHAT...Northeast winds 25 to 35 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...From 1 AM Wednesday to 11 AM PST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ130>132-101300- /O.CON.KSEW.SC.Y.0036.210210T1000Z-210211T0800Z/ /O.CON.KSEW.GL.A.0012.210211T0800Z-210212T0200Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 844 PM PST Tue Feb 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO MIDNIGHT PST WEDNESDAY NIGHT... ...GALE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... * WHAT...For the Small Craft Advisory, northeast winds 15 to 30 kt. For the Gale Watch, northeast winds 25 to 35 kt possible. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Small Craft Advisory, from 2 AM Wednesday to midnight PST Wednesday night. For the Gale Watch, from late Wednesday night through Thursday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ150-170-101300- /O.CON.KSEW.SC.Y.0036.210210T1000Z-210211T0800Z/ /O.CON.KSEW.GL.A.0012.210211T0800Z-210212T0200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- 844 PM PST Tue Feb 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO MIDNIGHT PST WEDNESDAY NIGHT... ...GALE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... * WHAT...For the Small Craft Advisory, northeast winds 15 to 30 kt. For the Gale Watch, east winds 25 to 35 kt possible. * WHERE...Coastal Waters From Cape Flattery To James Island Out 10 Nm and Coastal Waters From Cape Flattery To James Island 10 To 60 Nm. * WHEN...For the Small Craft Advisory, from 2 AM Wednesday to midnight PST Wednesday night. For the Gale Watch, from late Wednesday night through Thursday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
435 WHUS76 KSEW 101046 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 246 AM PST Wed Feb 10 2021 PZZ130>132-101900- /O.CON.KSEW.SC.Y.0036.000000T0000Z-210211T0800Z/ /O.UPG.KSEW.GL.A.0012.210211T0800Z-210212T0200Z/ /O.EXB.KSEW.GL.W.0016.210211T0800Z-210212T1900Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 246 AM PST Wed Feb 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM PST FRIDAY... * WHAT...For the Gale Warning, east to northeast winds 25 to 35 kt. For the Small Craft Advisory, east to northeast winds 20 to 30 kt. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca, Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Gale Warning, from midnight tonight to 11 AM PST Friday. For the Small Craft Advisory, until midnight PST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ150-170-101900- /O.CON.KSEW.SC.Y.0036.000000T0000Z-210211T0800Z/ /O.UPG.KSEW.GL.A.0012.210211T0800Z-210212T0200Z/ /O.EXB.KSEW.GL.W.0016.210211T0800Z-210212T1900Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- 246 AM PST Wed Feb 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM PST FRIDAY... * WHAT...For the Gale Warning, east winds 30 to 40 kt. For the Small Craft Advisory, east winds 20 to 30 kt. * WHERE...Coastal Waters From Cape Flattery To James Island Out 10 Nm and Coastal Waters From Cape Flattery To James Island 10 To 60 Nm. * WHEN...For the Gale Warning, from midnight tonight to 11 AM PST Friday. For the Small Craft Advisory, until midnight PST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ133-101900- /O.CON.KSEW.GL.W.0016.000000T0000Z-210212T1900Z/ Northern Inland Waters Including The San Juan Islands- 246 AM PST Wed Feb 10 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PST FRIDAY... * WHAT...Northeast winds 30 to 40 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...Until 11 AM PST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ134-101900- /O.NEW.KSEW.SC.Y.0037.210211T0900Z-210212T0800Z/ Admiralty Inlet- 246 AM PST Wed Feb 10 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM THURSDAY TO MIDNIGHT PST THURSDAY NIGHT... * WHAT...East wind 20 to 30 kt. * WHERE...Admiralty Inlet. * WHEN...From 1 AM Thursday to midnight PST Thursday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ135-101900- /O.NEW.KSEW.SC.Y.0037.210211T0900Z-210212T0800Z/ Puget Sound and Hood Canal- 246 AM PST Wed Feb 10 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM THURSDAY TO MIDNIGHT PST THURSDAY NIGHT... * WHAT...East winds 15 to 25 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...From 1 AM Thursday to midnight PST Thursday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ110-153-156-173-176-101900- /O.EXB.KSEW.SC.Y.0036.210211T0600Z-210212T1900Z/ Grays Harbor Bar- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 246 AM PST Wed Feb 10 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM PST FRIDAY... * WHAT...East winds 20 to 30 kt. * WHERE...Grays Harbor Bar, Coastal Waters From James Island To Point Grenville Out 10 Nm, Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm, Coastal Waters From James Island To Point Grenville 10 To 60 Nm and Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm. * WHEN...From 10 PM this evening to 11 AM PST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale watch went out at Feb 9, 9:03 AM PST, 5 hours 2 minutes earlier.
Area forecast discussion, Feb 9, 9:03 AM PST, 5 hours 2 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
903 AM PST Tue Feb 9 2021
.UPDATE...Apart from a few flurries in the North Interior and
Cascades, generally dry conditions expected today with northwest
flow aloft and offshore flow near the surface. Fraser outflow is a
more a trickle today, but that will change tomorrow and especially
Thursday. A weak system will clip the region Wednesday afternoon and
evening. It will have very little moisture to work with, but there
will enough to perhaps drop a fraction of an inch of
snow...especially from Snohomish County northward Wednesday evening.
Stronger surface ridging will settle southward over the interior of
British Columbia Wednesday night and Thursday. This will act to
further increase Fraser outflow winds and, in turn, flood Western
Washington with more cold air.
With the cold air firmly in place, our eyes turn to the southwest as
another system approaches. The 12Z deterministic run of the GFS has
edged closer to that of ECMWF. A glance at the ensembles and the
ECMWF EFI (extreme forecast index) lends enough confidence to lean
toward the possibility of 2 to 4 inches of snow from Pierce County
southward between Thursday afternoon and Friday morning with
progressively lighter amounts from Seattle northward. This, of
course, may only be round 1 or 2 of snowfall potential as we move
forward in the days ahead. A more significant snow event is possible
for the weekend. Confidence in the details is still rather low and
will heavily depend on both the depth of cold air that remains over
the area and QPF that interacts with said air mass. 27
.SYNOPSIS...Colder air is beginning to filter into Western
Washington to mark a colder than normal pattern that will persist
through the week. In addition to colder temperatures, there is the
potential for incoming systems to generate light snow to portions
of Western Washington.
&&
.SHORT TERM /TONIGHT THROUGH FRIDAY/...With cold air impacting
much of the contiguous United States through the week as well as
in Western Washington, there are multiple winter weather
factors in play through the week that will contribute to the
chances for lowland snow and gusty winds on top of a colder than
normal pattern. To make it easier to understand, each of the
sections will receive its own heading in this discussion.
Temperatures: Cold air has begun filtering into Western Washington
overnight and into early this morning. Currently, Fraser Outflow
is occurring in western Whatcom county as well as into the San
Juan Islands. Surface temperatures are currently in the upper 20s
with wind chill values into the upper teens. Locations around the
Puget Sound are in the upper 30s, forecast to drop to nearly
freezing before daybreak. The cold air is forecast to remain in
place throughout the week, with Thursday potentially being the
coldest day, with highs struggling to get out of the mid to upper
30s. Overnight lows will range from the low 20s to low 30s through
the week. Proper precautions should be taken to protect exposed
piping, sensitive plants, and pets.
Winds: East to west gradients show the potential for there to be
stronger offshore flow beginning Wednesday morning, particularly
in the North Interior and across the San Juan Islands. Areas
impacted by Fraser Outflow may experience gusty conditions on top
of cold temperature, exacerbating the wind chill effect. Easterly
winds continue across much of the area into Thursday before
easing come Friday. It is possible that winds may reach advisory
level criteria as early as Wednesday, but exact speeds and
durations are still being refined.
Potential lowland snow: There is still some degree of uncertainty
regarding the placement of a low pressure system during the
Thursday into Friday timeframe. Some model indications suggest the
core of the low arriving onshore near central Oregon by Thursday
morning, limiting the amount of moisture channeling into the
Puget Sound region. Should this track verify, the moisture may be
limited to areas including and South of Seattle. While significant
accumulations are not expected at this time, some degree of
accumulation could be seen in areas south of Seattle, with flakes
flying through the north Sound region. The caveat here is that
the models will likely continue to fluctuate and propose more in
the way of uncertainty leading up to the event. To a non-
negligible extent, the track of the low pressure systems through
the weekend, and the moisture content available with each will
have a significant bearing on how much snow falls and where.
.LONG TERM /SATURDAY THROUGH TUESDAY/...Temperatures look to
remain fairly cold through the weekend, with cold overnight lows
continuing. Another round of gusty easterly winds is possible
beginning early Saturday, with higher speeds possible along the
Cascade crest and into the foothills. A break in precipitation is
possible over the weekend.
While there is undoubtedly too much uncertainty in the models to
speculate at this time, it is possible that another low pressure
system may descend from the north and provide another shot at
moisture and potentially snow Monday into Tuesday. For now, the
most that can be said about the weekend into early next week is
that it is possible for the wintry pattern to continue.
Kristell
&&
.AVIATION...Northwest flow aloft with a trough east of the area and
a ridge offshore. VFR for most locations this morning with MVFR in
spots across the southern Puget Sound and Strait of Juan de Fuca.
VFR for most of today into tonight. Fraser Outflow winds for KBLI
today with a few gusts of 15-20 knots. Light and variable to light,
northerly winds otherwise for the area.
KSEA...VFR for most of today with MVFR briefly possible this
morning. Winds light out of the north under 10 knots. JD
&&
.MARINE...Main marine concern this week and into the weekend will be
strong offshore winds, especially across the northern interior
waters in a Fraser outflow setup.
Fraser outflow has become better established over the Northern
Inland Waters over the last 24 hours, with SCA level winds expected
to continue into the afternoon today. Some of this outflow was also
able to make it down the Strait of Juan de Fuca and into the
adjacent Northern Coastal Waters and, while a SCA will remain in
place thru 10AM this morning, these winds will be marginal and may
remain mostly in the 15-20kt range. It appears the Fraser outflow
will relax a bit this afternoon and evening before quickly
intensifying again overnight tonight and through Wednesday. Have
issued a Gale Watch for the Northern Inland Waters beginning at
midnight Wednesday and continuing into Wednesday afternoon (it's
possible that Gale Force winds will be dominant thru Friday and will
have the next shift take a better look at this). Elsewhere, expect a
SCA for all waters at some point on Wednesday as Fraser outflow
becomes better established over the area, aided by the arrival of an
arctic front.
Winds will then really pick up on Thursday, with strong Fraser
outflow continuing across the Northern Inland Waters, thru the
Strait, and into the Northern Coastal Waters, with an east wind
really kicking in for the remaining waters. A Pacific storm system
may also graze the Southern Coastal Waters, providing an opportunity
for widespread precipitation, some of which could be wintry around
Grays Harbor. Winds ease a touch on Friday before then ramping up
again on Saturday, with a strong easterly component yet again. The
bottom line from mid-week on will be for all marine interests to
prepare for strong winds and hazardous marine conditions at times.
Swells will remain under 10ft through the week and upcoming weekend,
eliminating an additional threat for hazardous seas.
JD/Kovacik
&&
.HYDROLOGY...No river flooding is expected over the next seven
days.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until 10 AM PST this morning for Central
U.S. Waters Strait Of Juan De Fuca-Coastal Waters From Cape
Flattery To James Island 10 To 60 Nm-Coastal Waters From
Cape Flattery To James Island Out 10 Nm-West Entrance U.S.
Waters Strait Of Juan De Fuca.
Gale Watch from late tonight through Wednesday morning for
Northern Inland Waters Including The San Juan Islands.
Small Craft Advisory until 1 PM PST this afternoon for Northern
Inland Waters Including The San Juan Islands.
&&
www.weather.gov/seattleThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 2:51 AM PST | Gale Watch | SEW | 11 hr | |
| Feb 9, 2:05 PM PST | Gale Warning | SEW | 4 days | |
| Feb 9, 2:05 PM PST | Small Craft Advisory | SEW | 8 days | |
| Feb 9, 2:07 PM PST | Winter Storm Watch | SEW | 62 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.